| Model Number |
LF1937 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a right laparoscopic hemicolectomy, inadequate or partial vessel sealing occurred with the device despite evidence of energy delivery and audible end tones.There was no re-grasp alarm and there was no good seal completed it was used on a 6.5 to 10mm mesentery tissue.It was cleaned few times for troubleshooting purposes only, tips were checked and free from eschar.The device was connected to an ft10 unit.Another device was used successfully with the same unit.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen, vlft10gen ft series energy platformx1 (sn: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.